# SDR UALA2012031601726

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 36,439 hours, 15,720 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

G HYD SYS LOSS, RTFL  *ACCOMPANIED BY YELLOW SYS RES OVHT*, GOT GREEN SYSTEM LO PRESSURE.  CREW FOLLOWED CHECKLIST, PTU AND GREEN PUMP DID START CAVITATING, CREW TURNED OFF PTU SWITCH PER CK LIST.  MAINT TEXT: PER CREW YELLOW SYS OP NORMAL DID NOT LOSE ANY FLUID.  YELLOW SYS CHECK AT GATE FOUND FULL OPERATED YELLOW HYD SYSTEM, NO DEFECTS NOTED.  INSTALLED INTRIM HYD LINE.
